RUS
ENG
Full version
JOURNALS
// Vladikavkazskii Matematicheskii Zhurnal
// Archive
Vladikavkaz. Mat. Zh.,
2004
Volume 6,
Number 3,
Pages
36–46
(Mi vmj212)
This article is cited in
9
papers
On a nonlocal boundary value problem for a third-order loaded equation
A. V. Dzarakhohov
a
,
V. A. Eleev
b
a
North-Ossetia State University
b
Kabardino-Balkar State University
UDC:
517.946
Received:
13.04.2004
Fulltext:
PDF file (353 kB)
References
Cited by
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025